# SDR SIMA20121206009

- Difficulty date: December 6, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 5,516 hours, 3,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXIT SIGN LENS ON THE CABIN WALL PANEL 232JZ BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE EXIT LIGHT HOUSING AND LENS IAW AMM 33-51-05.  THE AIRCRAFT WAS RETURNED TO SERVICE.
